Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 9, NWS Green Bay, WI

January 24, 2015

NWS Green Bay, WI issued this small craft advisory at Jan 24, 2015, 4:27 AM CST. It took effect at Jan 24, 2015, 8:09 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2015, 4:27 AM CST (10:27 UTC)
In effect from
Jan 24, 2015, 8:09 PM CST
Expired
Jan 25, 2015, 9:00 PM CST
In force
25 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WHUS73 KGRB 241027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST SAT JAN 24 2015

...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE
TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE
WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST
FETCH WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET.

LMZ541>543-241830-
/O.NEW.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CST SAT JAN 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY.

* NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...AND
  CONTINUE INTO SUNDAY AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
7 follow-up statements
546 
WHUS73 KGRB 241540
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
940 AM CST SAT JAN 24 2015

...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE
TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE
WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST
FETCH WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET.

LMZ541>543-242345-
/O.CON.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
940 AM CST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SUNDAY...

* NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT... 
  AND CONTINUE INTO SUNDAY AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
307 
WHUS73 KGRB 242143
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CST SAT JAN 24 2015

...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE
TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE
WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST
FETCH WILL ALLOW WAVES TO BUILD TO 4 TO 6 FEET.

LMZ541>543-250545-
/O.CON.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 PM CST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SUNDAY...

* NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT... 
  AND CONTINUE INTO SUNDAY AFTERNOON. 

* WAVES WILL BUILD TO 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
478 
WHUS73 KGRB 250209
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
809 PM CST SAT JAN 24 2015

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT INTO
SUNDAY...

.GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT...BEHIND A COLD
FRONT DROPPING SOUTH THROUGH THE AREA. THE WINDS WILL CAUSE WAVES
TO BUILD TO 4 TO 6 FEET.

LMZ541>543-251015-
/O.EXT.KGRB.SC.Y.0009.150125T0209Z-150126T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
809 PM CST SAT JAN 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...
 
* NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE INTO
  SUNDAY AFTERNOON.

* WAVES WILL BUILD TO 4 TO 6 FEET BY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
884 
WHUS73 KGRB 250439
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 PM CST SAT JAN 24 2015

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT INTO
SUNDAY...

.GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT...BEHIND A COLD
FRONT DROPPING SOUTH THROUGH THE AREA. THE WINDS WILL CAUSE WAVES
TO BUILD TO 4 TO 6 FEET.

LMZ541>543-251245-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1039 PM CST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE 
  INTO SUNDAY AFTERNOON. 

* WAVES WILL BUILD TO 4 TO 6 FEET BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
731 
WHUS73 KGRB 251011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CST SUN JAN 25 2015

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY
EVENING...

.GUSTY NORTHEAST WINDS WILL CONTINUE UNTIL LATE AFTERNOON...AND
HIGH WAVES WILL PERSIST INTO THE EARLY EVENING.

LMZ541>543-251815-
/O.EXT.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE
  THROUGH LATE AFTERNOON...THEN GRADUALLY DECREASE.

* WAVE HEIGHTS OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE DURING THE
  LATE AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
965 
WHUS73 KGRB 251600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST SUN JAN 25 2015

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY
EVENING...

.GUSTY NORTHEAST WINDS WILL CONTINUE UNTIL LATE AFTERNOON...AND
HIGH WAVES WILL PERSIST INTO THE EARLY EVENING.

LMZ541>543-260000-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE 
  THROUGH LATE AFTERNOON...THEN GRADUALLY DECREASE. 

* WAVE HEIGHTS OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE DURING THE 
  LATE AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
885 
WHUS73 KGRB 252126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST SUN JAN 25 2015

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY
EVENING...

LMZ541>543-260300-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
326 PM CST SUN JAN 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTHEAST WINDS OF 15 TO 20 KNOTS ARE EXPECTED INTO THE EARLY EVENING. 

* WAVE HEIGHTS OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE DURING THE EARLY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 4:18 AM CST, 9 minutes earlier.

Area forecast discussion, Jan 24, 4:18 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CST SAT JAN 24 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 416 AM CST SAT JAN 24 2015

STRATUS COVERED THE REGION...AND WAS HELPING TO KEEP TEMPERATURES
FROM DROPPING OFF EARLY THIS MORNING. MILD READINGS IN THE 30 TO 35
RANGE WERE OBSERVED ACROSS THE FORECAST AREA. A MODIFIED ARCTIC COLD
FRONT SITUATED ALONG THE CANADIAN/U.S. BORDER WAS DROPPING SOUTH
TOWARD WI. A WEAK S/W TROF WAS MOVG THROUGH NORTHERN WI AND THE WSTRN
U.P. AND A JET STREAK WAS APPROACHING FROM LAKE WINNIPEG REGION...
BUT THESE FEATURES WERE MAINLY PRODUCING FLURRIES.

THE ARCTIC COLD FRONT IS EXPECTED TO SAG INTO NORTHERN WI BY MIDDAY...
THEN SHIFT SOUTH INTO CENTRAL WI BY EVG. THE FRONT...COMBINED WITH
THE LFQ OF THE UPPER JET STREAK...SHOULD PRODUCE SCT SNOW SHOWERS
OVER FAR NC WI...AND FLURRIES ELSEWHERE. MILD HIGHS IN THE 30S
WILL OCCUR AHEAD OF THE FRONT...BUT SOME COOLING WILL BE NOTED OVER
NC/NE WI DURING THE AFTERNOON.

THE COLD FRONT WILL INTERACT WITH THE INCOMING CLIPPER SYSTEM TO
PRODUCE SOME LIGHT SNOW OVER MAINLY THE SW HALF OF THE FORECAST
AREA TONIGHT. SNOW ACCUMS UP TO AN INCH ARE ANTICIPATED FROM
MFI-OSH...WITH LIGHTER AMOUNTS FARTHER NORTH. MIN TEMPS ARE A
TOUGH CALL TONIGHT. THE MODIFIED ARCTIC AIR IS EXPECTED TO
OVERSPREAD THE REGION...BUT PERSISTENT CLOUD COVER IS EXPECTED
TO PREVENT A HUGE DROPOFF. HAVE GONE A BIT WARMER THAN MOS
GUIDANCE...BUT IF ANY CLEARING OCCURS OVER NE WI...SOME DOWNWARD
ADJUSTMENTS WILL NEED TO BE MADE.

PATCHY LIGHT SNOW WILL END ACROSS THE SOUTHERN PART OF THE FORECAST
AREA EARLY SUNDAY...WITH PARTIAL CLEARING ANTICIPATED DURING THE
DAY. SUBSEQUENT SHIFTS MAY NEED TO CONSIDER A MORE AGGRESSIVE
CLEARING TREND. CONSIDERED THE POSSIBILITY OF LAKE-EFFECT OFF
LAKE MICHIGAN WITH NE FLOW...BUT VERY DRY AIR AT 850 MB SHOULD
PREVENT ANYTHING OF CONSEQUENCE. A FEW FLURRIES ARE PSBL...BUT
WILL LEAVE THEM OUT OF THE FCST FOR NOW.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 416 AM CST SAT JAN 24 2015

NO REAL CHANGES IN THE 500MB MEAN FLOW AS WESTERN RIDGE WILL DOMINATE
WESTERN NORTH AMERICA...WHILE UPPER TROUGH EXPECTED TO POSITION
ITSELF ACROSS EASTERN NORTH AMERICA. TWO CLIPPER SYSTEMS TO CONTEND
WITH...THE FIRST MONDAY INTO MONDAY NIGHT AND THE NEXT SYSTEM WEDNESDAY
NIGHT INTO THURSDAY. BEYOND THURSDAY...SURGE OF ARCTIC AIR WILL BRING
BITTERLY COLD TEMPERATURES FOR NEXT WEEKEND (JAN 31/FEB 1).

FOR SUNDAY NIGHT...THINK DRY CONDITIONS WILL PREVAIL NEAR LAKE MICHIGAN
SUNDAY EVENING DESPITE LIGHT FLOW OFF THE LAKE DUE TO LACK OF LOW
LEVEL MOISTURE. MOISTURE DOES INCREASE BELOW 850MB OVERNIGHT...THUS
THINK THERE IS SOME POTENTIAL FOR FLURRIES ALONG THE LAKE. NEXT CLIPPER
SYSTEM WILL MOVE ACROSS THE REGION MONDAY INTO MONDAY NIGHT. LARGE
VARIATION IN THE TRACK OF THE STORM...BUT LIKE A FURTHER SOUTH AND
WEST TRACK. WITH THE LAST SEVERAL CLIPPER SYSTEMS...SYSTEM STARTS
FURTHER NORTH AND EAST SEVERAL DAYS OUT FROM THE EVENT...AND THEN
AS WE GET CLOSER TO THE EVENT THE SYSTEM TRACK FURTHER SOUTH AND
WEST.

THE SAME HOLDS TRUE FOR THE WEDNESDAY NIGHT AND THURSDAY SYSTEM.
THIS SYSTEM MAY HAVE A LITTLE MORE WARM AIR TO WORK WITH...THUS
ADDED A CHANCE OF SLEET ALONG WITH SNOW. LATEST ECMWF MODEL WOULD
SUGGEST COLDEST TEMPERATURES WILL OCCUR NEXT WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1038 PM CST FRI JAN 23 2015

STLT IMAGERY SUGGESTS MVFR CIGS MAY NOT BE AS SOLID/PERSISTENT AS
EARLIER EXPECTED. WL PROBABLY SEE SOME BREAK IN LOWER CIGS
OVERNIGHT...SO WL ADD TO THE TAFS. SFC OBS SUGGEST A BAND OF S- WL
ACCOMPANY COLD FRONT SWD ACRS THE AREA TOMORROW AFTN/EVENING...SO
ADDED THAT AS WELL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jan 23, 3:03 PM CST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST FRI JAN 23 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
303 PM CST FRI JAN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A LIGHT MIX OF SNOW AND SLEET MAY PRODUCE SLICK ROADS IN SPOTS
THROUGH THE REST OF THE AFTERNOON... ESPECIALLY OVER FAR NORTHEAST
WISCONSIN. PATCHY LIGHT FREEZING DRIZZLE IS ALSO POSSIBLE
TONIGHT OVER FAR NORTH CENTRAL WISCONSIN. MOTORISTS SHOULD BE
ALERT FOR SCATTERED SLIPPERY SPOTS ON ROADS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL CONDITIONS ARE LIKELY SATURDAY NIGHT AND SUNDAY
AS A CLIPPER SYSTEM MOVES ACROSS THE REGION. THERE IS STILL A
GREAT DEAL OF UNCERTAINTY SURROUNDING SNOWFALL TOTALS...BUT THEY
SHOULD GENERALLY BE LESS THAN 2 INCHES.

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WITH CLIPPER SYSTEMS THAT
ARE EXPECTED TO IMPACT THE AREA MONDAY INTO MONDAY NIGHT AND AGAIN
WEDNESDAY NIGHT INTO THURSDAY. TIMING AND SNOW TOTALS WITH THESE
SYSTEMS REMAINS QUITE UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT MIXED PRECIPITATION TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-242115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
303 PM CST FRI JAN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC/MG

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.